Jump to content

Food Poisoning


Phenom
 Share

Recommended Posts

So I've been successfully tapering slowly for months now with only minor w/d symptoms and last Friday some friends and I decided to get a great deal on some $1 tacos.

 

Long story short it resulted in several of us getting sick (we each vomited once). Mine has continued with cramps, stomach pain, and frequent trips to the bathroom after each meal now three days later.

 

I can deal with the GI symptoms until they pass but what's really getting me now is that I feel like I'm having moderate and increasing to severe withdrawal symptoms creeping in.

 

Has anybody experienced something like this before? I'm thinking my body just isn't properly absorbing things and flushing everything out... I'm worried that in the next couple days if I'm still effectively absorbing little to none of my SSRI I'm going to be in a pretty bad state.

06/13 - Celexa 30mg Klonopin 2 mg 

 

02/14 Celexa 30mg (Successfully completed 32 week Klonopin taper dropped 1/8 every two weeks)

Celexa Taper: 06/14 25mg 07/14 20mg 09/14 15mg 10/14 17.5mg 11/14 15mg 12/14 12.5mg 01/15 20mg (updose after going too fast bad w/d for 3-4 weeks after) 05/15 17.5mg 06/15 15mg 07/15 13.5mg 08/15 11.75mg 09/15 10mg 10/15 7.5mg 11/15 5mg 12/15 3.33mg 01/16 2.5mg 2/16 0mg (CT from 2.5mg) 3/16 (3-4 weeks after CT bad W/D symptoms, updose) 1.67mg

Link to comment
Share on other sites

I had what was probably a mild tummy bug last week. My daughter had it too and whilst mine was mainly abdo pain related with no D+V I felt terrible. My anxiety was bad, I had real nervous butterflies in my stomach and felt generally crap. The thing is had I not been going through withdrawal I don't think the symptoms would have been as bad. I could deal with the tummy bug but not the heightened withdrawal symptoms with it.

 

I am starting to feel a little better now as you will too. I believe whilst going through withdrawal to get  even a normal run of the mill bug is like an assault on the body and we need to take extra care of ourselves to get through it.

 

Hope you feel better soon

 

x

1995-1998 various SSRIs then withdrawal

2000 Sertraline

2003 Sertraline then changed to Prozac to attempt withdrawal.

2004 failed at withdrawal so Citalopram.

2010 attempted slow withdrawal over 12 months but failed- sever episode depression 2012

2012 3 days of Mirtazepine with bad reaction so started escitalopram 20mgs

2013 started very very slow taper with a number of slight reinstatements

Currently on between 0.5 and 1mg escitalopram drops at day.

Link to comment
Share on other sites

I am going through the same thing. I think in my case it was a gastro virus (my husband and child were also sick but less than myself). I was feeling great even with the withdrawal (currently tapering Remeron) but for the last 2 days I feel like crap. The fatigue is the worst and I don't know if it is a result of the virus or withdrawal + virus. I suppose time will help. Hope you feel better soon :)

1997-2004 Paxil

2007-2014 Celexa

2014-15 : Seroquel, Remeron, Ativan, Zyprexa, Imovane and Clomipramine

2015-2020 Clomipramine

November 2017 -November 2018 : from 100 mg to 5mg : no major withdrawal
July 2018 :  2.5mg : bad withdrawal, had to return to 5mg

 

 

 

Link to comment
Share on other sites

  • Moderator Emeritus

I had this before and had terrible withdrawal until my body recovered. The drug is being flushed out so is not absorbed. Things will settle down again when the gut heals and starts to keep food in again.  

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy